# SDR AALA202302224012

- Difficulty date: February 16, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A320*
- Aircraft serial: 4107
- Aircraft time: 41,392 hours, 16,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R3 DOOR SHOWS ARMED ON ECAM WHEN DISARMED. **SUPPLEMENTAL REPORT FOR AALA202302204012: MAINTENANCE REPLACED 21WV2 AND 6WN2 (AALA202302223268) PROXIMITY SENSORS PER AMM 52-73-11 AND 52-71-13. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.  ** (CLOSED)
